On an Integral-Type Operator Acting between Bloch-Type Spaces on the Unit Ball
Stevo Stević and
Sei-Ichiro Ueki
Abstract and Applied Analysis, 2010, vol. 2010, 1-14
Abstract:
Let denote the open unit ball of . For a holomorphic self-map of and a holomorphic function in with , we define the following integral-type operator: , . Here denotes the radial derivative of a holomorphic function in . We study the boundedness and compactness of the operator between Bloch-type spaces and , where is a normal weight function and is a weight function. Also we consider the operator between the little Bloch-type spaces and .
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/214762.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/214762.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:214762
DOI: 10.1155/2010/214762
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().